Skip to Main content Skip to Navigation
Journal articles

Dominance conditions in non-additive expected utility theory

Abstract : In order to explain the Ellsberg paradox, a non-additive expected utility has recently been proposed. In this paper we determine dominance conditions for non-additive expected utilities. In the univariate case all the well-known stochastic dominance theorems can be extended to the non-additive framework, whereas in the multivariate case the generalization applies only to those results that assume a weak preference ordering or do not require extension to linear combinations of utilities.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00541998
Contributor : Antoine Haldemann <>
Submitted on : Wednesday, December 1, 2010 - 4:02:04 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text

Identifiers

Collections

Citation

Marco Scarsini. Dominance conditions in non-additive expected utility theory. Journal of Mathematical Economics, Elsevier, 1992, vol. 21, N°2, pp. 173-184. ⟨10.1016/0304-4068(92)90009-V⟩. ⟨hal-00541998⟩

Share

Metrics

Record views

204